Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tensor product of cyclic $A_\infty$-algebras and their Kontsevich classes


Authors: Lino Amorim and Junwu Tu
Journal: Trans. Amer. Math. Soc. 371 (2019), 1029-1061
MSC (2010): Primary 18G55; Secondary 57M15
DOI: https://doi.org/10.1090/tran/7321
Published electronically: July 31, 2018
MathSciNet review: 3885170
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given two cyclic $A_\infty$-algebras $A$ and $B$, in this paper we prove that there exists a cyclic $A_\infty$-algebra structure on their tensor product $A\otimes B$ which is unique up to a cyclic $A_\infty$-quasi-isomorphism. Furthermore, the Kontsevich class of $A\otimes B$ is equal to the cup product of the Kontsevich classes of $A$ and $B$ on the moduli space of curves.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 18G55, 57M15

Retrieve articles in all journals with MSC (2010): 18G55, 57M15


Additional Information

Lino Amorim
Affiliation: Mathematical Institute, University of Oxford, Andrew Wiles Building, Radcliffe Observatory Quarter, Woodstock Road, Oxford, OX2 6GG, England
MR Author ID: 986254
Email: camposamorim@maths.ox.ac.uk, lamorim@ksu.edu

Junwu Tu
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
Email: tuju@missouri.edu

Received by editor(s): December 9, 2016
Received by editor(s) in revised form: April 3, 2017
Published electronically: July 31, 2018
Article copyright: © Copyright 2018 American Mathematical Society